# SDR CA080716002

- Difficulty date: July 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,576 hours
- Engine: Pwa PW123
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: K215T640024
- Condition: Leaking
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK FROM RT WING. CHANGED NR4 RT PN-K215 T64002-4 SN 89306.
